Publications

  • The Cohen-Lenstra heuristics, moments and pj-ranks of some groups, avec F. Jouhet. À paraître à Acta Arithmetica. (.pdf )

  • pj-torsion points in finite abelian groups and combinatorial identities, avec F. Jouhet. À paraître à Advances in Maths. (.pdf )

  • Zero free regions for Dirichlet series II, avec E. Fricain, E. Mosaki et O. Robert, Math. Z. 273 (2013), no. 3-4, 999-1023. (.pdf)

  • Zero free regions for Dirichlet series, avec E. Fricain, E. Mosaki et O. Robert, Trans. Amer. Math. Soc. 365 (2013), no. 6, 3227-3253. (.pdf)

  • Averages of groups involving pl-rank and combinatorial identities, Journal of Number Theory 131 (2011), pp. 536-551. (.pdf)

  • Some remarks on self-points on elliptic curves, avec C. Wuthrich, Publications mathématiques de Besançon, 2010. (.pdf)

  • Regulators of rank one quadratic twists, avec X.-F. Roblot, Journal de Théorie des Nombres de Bordeaux, 20, 2008, no. 3, 601--624.

  • Self-points on elliptic curves of prime conductor, avec C. Wuthrich, International Journal of Number Theory, 5, 2009, no. 5, 911--932.

  • A note on the frequency of vanishing of L-functions of elliptic curves in a family of quadratic twists, dans Ranks of Elliptic Curves and Random Matrix Theory, London Mathematical Society, Lecture Note Series 341, éditeurs J. B. Conrey, D. W. Farmer, F. Mezzadri et N. C. Snaith, Cambridge University Press. (.pdf)

  • The powers of logarithm for quadratic twists, avec M. Watkins, dans Ranks of Elliptic Curves and Random Matrix Theory, London Mathematical Society, Lecture Note Series 341, éditeurs J. B. Conrey, D. W. Farmer, F. Mezzadri et N. C. Snaith, Cambridge University Press. (.pdf)

  • Heuristics on class groups and on Tate-Shafarevich groups, dans Ranks of Elliptic Curves and Random Matrix Theory, London Mathematical Society, Lecture Note Series 341, éditeurs J. B. Conrey, D. W. Farmer, F. Mezzadri et N. C. Snaith, Cambridge University Press. (.pdf)

  • Moments of the orders of Tate-Shafarevich groups, International Journal of Number Theory, Vol. 1, No. 2, 2005, 243-264.

  • Critical and ramification points of the modular parametrization of an elliptic curve, Journal de théorie des nombres de Bordeaux, 17, 2005, no. 1, 109--124.

  • Computing the Modular Degree of an Elliptic Curve using L-functions, Journal de théorie des nombres de Bordeaux, 15, 2003, 673-682.

  • Numerical investigations related to the derivatives of the L-series of certain elliptic curves, avec S. Duquesne, Experimental Mathematics, 12, 2003, no 3, 311-317.

  • Heuristics on Tate-Shafarevitch Groups of Elliptic Curvesdefined over Q , Experimental Mathematics, 10, 2001, no 2, 191-196.

  • Familles de courbes elliptiques et matrices aléatoires, Habilitation à diriger des recherches, Université Lyon I, décembre 2008.

  • Formes modulaires et invariants de courbes elliptiques définies sur Q , Thèse de Doctorat, Université Bordeaux I, 2002. (.pdf)